Back to Search Start Over

Multivariate nonparametric tests in a randomized complete block design

Authors :
Möttönen, J.
Hüsler, J.
Oja, H.
Source :
Journal of Multivariate Analysis. Apr2003, Vol. 85 Issue 1, p106. 24p.
Publication Year :
2003

Abstract

In this paper multivariate extensions of the Friedman and Page tests for the comparison of several treatments are introduced. Related unadjusted and adjusted treatment effect estimates for the multivariate response variable are also found and their properties discussed. The test statistics and estimates are analogous to the traditional univariate methods. In test constructions, the univariate ranks are replaced by multivariate spatial ranks (J. Nonparam. Statist. 5 (1995) 201). Asymptotic theory is developed to provide approximations for the limiting distributions of the test statistics and estimates. Limiting efficiencies of the tests and treatment effect estimates are found in the multivariate normal and <f>t</f> distribution cases. The tests are rotation invariant only, but affine invariant versions can be easily constructed. The theory is illustrated by an example. [Copyright &y& Elsevier]

Details

Language :
English
ISSN :
0047259X
Volume :
85
Issue :
1
Database :
Academic Search Index
Journal :
Journal of Multivariate Analysis
Publication Type :
Academic Journal
Accession number :
9405151
Full Text :
https://doi.org/10.1016/S0047-259X(02)00068-4